# SDR ANC2008F00001

- Difficulty date: August 28, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: EICEP
- Make and model: Doug MD 83
- Aircraft serial: 53122
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Part number: 39567851
- Part serial: EFS26043
- Condition: Unknown
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. WHEN LANDING GEAR HANDLE WAS MOVED UP AFTER TAKEOFF, A VERY STRONG VIBRATION WAS FELT ON THE NOSE LANDING GEAR. REMOVED AND REPLACED RT FWD DOOR LINK IAW AMM 32-22-01, PAGE 201. OPS CHECK OK. PN 39567851, SN OFF EFS26043. SN ON LIN5301. (K)
